Related Questions

Do estrogen-containing birth control pills enlarge breasts?

Possibly. Depends on how much estrogen, the higher the estrogen the more chance it can enlarge the breats but it can also cause other non desirable effects , you should not be taking bc pills to enlatrge the breast, and at your age the lower the estrogen dose the safer, the lowest combo pill is loloestrin , only 10 mcg estrogen- safer for women in their 40s less chance blood clot , ht attack, stroke. Read more...

What birth control pills don't cause breast enlargement?

Progesterone only. Birth control pills that only contain progesterone derivatives are least likely to cause breast enlargement, because the estrogen that stimulates breast tissue is missing. Read more...

Can birth control pills cause breast enlargement?

Some can. The hormones in certain oral contraceptives can indeed increase breast size in some individuals. No real way to know ahead of time if you are going to be one of the people that this happens to. Read more...

What happens if take birth control pills and pills for breast enlargement together?

Breast Growth Pills. I know of no FDA approved pills specifically given for breast enlargment. It is true that in many women birth control pills do cause endlargment of your breasts. See the advice of your OB/GYN doctor. Read more...

I just started taking Orsythia birth control pills. I wanted to try taking Garcinia Cambogia along with diet and exercise. Will this affect my BC?

Unknown. Since Garcinia is a dietary supplement, it has not been studied and reviewed in the same way as a drug would be. As a result there is incomplete understanding of it's interactions and metabolism. If you are sexually active and you do not want to get pregnant, then it is best to avoid it. Read more...
NO. The appetite control herbal medication will not interfere with your Birth Control medication (Using the interactive tools available to me) Hope this helps! Dr Z. Read more...

Could birth control pills cause a hematoma to form in the breasts?

No. Its not likely for OCPs to cause hematoma in the breast. Often it results from trauma or if you have an intrinsic bleeding disorder. Talk to your doctor further to discuss the causes behind the hematoma Best Wishes Dr M. Read more...